# SDR SWAA2025041423946

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,885 hours, 13,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT FSD EXTERIOR; FSD DOOR SURROUND EXIT LIGHTS; #2DEF EMERGENCY EXIT LIGHT ALL OUT (MARKED) EMERGENCY EXIT LIGHTS AT FSD EXTERIOR FSD DOOR SURROUND EXIT LIGHTS #2DEF EMERGENCY EXIT LIGHT ALL OUT (MARKED)<[01] REPLACED M2816 EMERGENCY LIGHTING BATTERY AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
